Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Get deep hormonal spots on chin, headaches on using noriday. Should I switch back to cerazette?

I was on cerezette mini pill for 3.5 years stopped cause doctor said been on it too long had no problems somstarted noriday been on it for 7 months I m continuously getting deep hormonal spots on chin they wont budge swelling in my face ive been depressed and having continuous headaches 4 days in a row. I have to have mini pill because I get migraines . Do you recommend I switch back to cerazette where I had no problems or recommend a different source. I m on the pill because of my prolonged periods as well as a contraception .. Please help
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

It is quite obvious that you are suffering certain side effects related to taking noriday, as such the best plan of action is to change to another mini pill since this one doesnt suit you, you could try norethisterone, it is also a mini pill.

Call up your doctor and tell him your problems with noriday and why you wish to change, ask him if he can prescribe norethisterone to you, I doubt he will mind.

I hope this answered your question.
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor